# SDR MWEA020722

- Difficulty date: November 26, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 76,173 hours, 62,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Station 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STATION 1121 LONGERON LEFT 18 HAS A APPROXIMATE 1.5" HOLE.  --  REMOVED AND REPLACED SKIN.
